Skip navigation.

HOME > Honorary Members > Membership > Fourth Subsection > Personal Information

Personal Information

Name Mori, Shigefumi Mori, Shigefumi
Section Section II, Fourth Subsection
Date of Election 1998/12/14
Speciality Mathematics
Selected Bibliography
    1. Projective manifolds with ample tangent bundles, Ann. Math. 110 (1979) 593-606.
    2. Threefolds whose canonical bundles are not numerically effective, Ann. Math. 116 (1982) 133-176.
    3. (with Y. Miyaoka), A numerical criterion of uniruledness, Ann. Math. 124 (1986) 65-69.
    4. Flip theorem and the existence of minimal models for 3-folds, Journal of the AMS 1 (1988) 117-253.
    5. (with J. Kollar), Classification of three dimensional flips, Journal of the AMS 5 (1992) 533-703; Erratum 20 (2007) 269-271.
    6. (with S. Keel), Quotients by groupoids, Ann. Math. 145 (1997) 193-213.
    7. (with O.Fujino), A canonical bundle formula, J. Diff. Geom. 56 (2000) 167-188.

↑Go to TOP